All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Maddalena Cavicchioli
 
''On asymptotic properties of the QLM estimators for GARCH models''
( 2013, Vol. 33 No.2 )
 
 
This note can be considered as a continuation of a nice paper from Francq and Zakoian (2012) concerning with strict stationarity testing and estimation of GARCH models. We compute the asymptotic variances of the quasi-maximum likelihood estimators for stationary GARCH models.
 
 
Keywords: GARCH models, asymptotically stationary process, consistency, asymptotic normality, asymptotic variance matrix.
JEL: C5 - Econometric Modeling: General
 
Manuscript Received : Oct 30 2012 Manuscript Accepted : Apr 05 2013

  This abstract has been downloaded 705 times                The Full PDF of this paper has been downloaded 102569 times